The relation between the turbulent Mach number and observed fractal dimensions of turbulent clouds

Citation

Beattie, J, Federrath, C, Klessen, R et al 2019, 'The relation between the turbulent Mach number and observed fractal dimensions of turbulent clouds', Monthly Notices of the Royal Astronomical Society, vol. 488, no. 2, pp. 2493-2502.

Year

2019

Fields of Research

  • Galactic Astronomy
  • Simulation And Modelling

Updated:  26 November 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers